Academic Journals Database
Disseminating quality controlled scientific knowledge

Delay-Dependent Stability Analysis of Discrete Time Delay Systems with Actuator Saturation

Author(s): Richa Negi | Shubhi Purwar | Haranath Kar

Journal: Intelligent Control and Automation
ISSN 2153-0653

Volume: 03;
Issue: 01;
Start page: 34;
Date: 2012;
Original page

Keywords: Asymptotic Stability | Delay-Dependent Stability | Linear Matrix Inequality | Discrete System | Anti-Windup

This paper focuses on the study and the characterization of stability regions of discrete time systems with a time varying state delay subjected to actuator saturation through anti-windup strategies. Delay-dependent stability conditions are stated in the local as well as global context. An optimization procedure to maximize the estimate of domain of attraction is given. The proposed technique is illustrated by means of numerical examples.
Why do you need a reservation system?      Affiliate Program